# SDR DALA2025042103036

- Difficulty date: April 13, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N128DN
- Make and model: Airbus A321-211
- Aircraft serial: 10300
- Aircraft time: 11,514 hours, 4,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1028 ON PREVIOUS ARRIVAL CABIN CREW REPORTED STRONG CHEMICAL ODOR IN THE CABIN. THE CHEMICAL ODOR PERSISTS IN THE CABIN DURING PREFLIGHT AND NEEDS TO BE INVESTIGATED. POSSIBLE ACETONE ODOR. CORRECTIVE ACTION: T/S PER A321 TSM 05-51 -00-810-831-A. HAD FAINT ACETONE SMELL AROUND SEAT 30. DETERMINED SMELL TO BE A LEVEL A TYPE 10. PERFORMED ECS LEVEL A DECONTAMINATION. NO RESIDUAL SMELL. A/C OK FOR SERVICE. (6874074)
